Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

B12 deficiency, take daily vitamins, have significant drops in 02 sats while being briefly anesthetized. Cause?

Hi, I have been undergoing a procedure in which I am briefly anesthetised using propofol and sux. Over the last several procedures my O2 sats have dropped significantly 77% being the most recent one. We re trying to figure out what could be causing this, and health wise the only issues I have are a B12 deficiency which I try to control with daily vitamins . Could this be the cause of the drop in my O2 sats during the anesthetic? Thanks!
Asked On : Thu, 6 Sep 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
Hi,
The most likely cause of the drop in your oxygen saturation is respiratory depression due to the propofol. This is as much as I can suggest without the knowledge of what the procedure is.
Regards,
Dr K A Pottinger,
MBChB FRCA
Answered: Thu, 29 Aug 2013
I find this answer helpful
  User's Response
FALL IN SATURATION CAN BE DUE TO FOLLOWING REASON
O2 SATURATION PROBE ERROR
ANY RESPIRATORY PROBLEM LIKE PNEMONIA
DUE TO RESPIRATORY DEPRESSION DUE TO ANAESTHESIA,ETC
ETC

U PROBLEM ALSO LOOK LIKE ANEATHSIA INDUSED
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor